MathSciNet Relay Station
MathSciNet bibliographic data
MR2338105 65J15 (47H10 54H25)
Proinov, Petko D. A generalization of the Banach contraction principle with high order of convergence of successive approximations. Nonlinear Anal. 67 (2007), no. 8, 2361–2369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement